RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2390,
    author = {R. Pirastu},
    title = {{A note on the minimality problem in indefinite summation of rational functions}},
    language = {english},
    journal = {Sém. Lothar. Combin.},
    volume = {31},
    pages = {1--7},
    isbn_issn = {ISSN 1286-4889},
    year = {1993},
    refereed = {yes},
    length = {7}
    }